# SDR DALA20221020003

- Difficulty date: October 20, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING SOR V0XD20220202001 WAS SUBMITTED WITH THE INCORRECT OPERATOR DESIGNATOR REGION CODE VNAA GO 1S AND SHOULD BE VNAA GL 05
